MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560070
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during a bronchoscopy procedure to control bleeding on a unkown date in (b)(6) 2024.When the device was removed from the bronchoscope, the tip of the gold probe was missing.The bronchoscope was reinserted into the patient and the broken tip was visualized.The detach tip was retrieved using the suction from the scope.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of distal tip detached.Block b3: exact date unknown, event occurred in (b)(6) 2024.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of distal tip detached.Block b3: exact date unknown, event occurred in may 2024.Information from blocks b5, e1 and h6 have been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during a bronchoscopy procedure to control bleeding on an unknown date in (b)(6) 2024.When the device was removed from the bronchoscope, the tip of the gold probe was missing.The bronchoscope was reinserted into the patient and the broken tip was visualized.The detach tip was retrieved using the suction from the scope.There were no patient complications reported as a result of this event.Note: the device was reported to be used during a bronchoscopy procedure; however, the ifu does not list this anatomy as an indication.The gold probe ifu states, "the gold probe catheter and the gold probe 350cm catheter are indicated for use in transendoscopic electrohemostasis of visible bleeding and non-bleeding sites in the gastrointestinal tract including the esophagus, stomach, duodenum, and colon".

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20196894
Report Number3005099803-2024-04155
Device Sequence Number12466348
Product Code KNS
UDI-Device Identifier08714729174691
UDI-Public08714729174691
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberM00560070
Device Catalogue Number6007
Device Lot Number0033340151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite